Go to page
 

Bibliographic Metadata

Title
Solution to an open problem about a transformation on the space of copulas
AuthorDurante, Fabrizio ; Fernández-Sánchez, Juan ; Trutschnig, Wolfgang
Published in
Dependence Modeling, Warschau, 2014, Vol. 2014, Issue 2, page 65-72
PublishedDe Gruyter Open, 2014
LanguageEnglish
Document typeJournal Article
Keywords (EN)Copula / Concordance / Quasicopula
ISSN2300-2298
URNurn:nbn:at:at-ubs:3-6845 Persistent Identifier (URN)
DOI10.2478/demo-2014-0005 
Restriction-Information
 The work is publicly available
Files
Solution to an open problem about a transformation on the space of copulas [2.44 mb]
Links
Reference
Classification
Abstract (English)

We solve a recent open problem about a new transformation mapping the set of copulas into itself. The obtained mapping is characterized in algebraic termsandsome limit results are proved.

Stats
The PDF-Document has been downloaded 14 times.